# SDR AALA201710259005

- Difficulty date: September 28, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 49,415 hours, 28,381 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Fitting
- Part number: D5537131800000
- Condition: Excess Play
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. EXCESSIVE PLAY ON RUDDER TO VERTICAL STABILIZER HINGE ARM NR 2 AT RIB 4. REPLACED HINGE ARM FITTING NR 2 PER SRM A320 51-72-11 AND AMM 55-36-41-400-001-A.
